# SDR SWAA2012042503402

- Difficulty date: April 16, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 76,233 hours, 63,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727D, STR 19R.  REPAIRED SKIN CRACK PER ER & EA.
